# SDR NACA20020050

- Difficulty date: October 23, 2002
- Submitted: October 25, 2002
- Operation: Air carrier
- Aircraft: N779TA
- Make and model: Doug DC-6
- Aircraft serial: 45529
- Aircraft time: 37,560 hours
- Engine: Pwa R2800CB3
- Engine time: 1,759 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Condition: Cracked
- Location: Nr 4 Cylinder
- Part time: 513 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE PRECAUTIONARY SHUT DOWN, RUNNING ROUGH.   REPLACED NR 4 CYLINDER FOR A CRACKED HEAD, OP CHECK GOOD.
